# SDR C2XA04TY182

- Difficulty date: December 22, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 7,126 hours, 5,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73554
- Condition: Discharged
- Location: Emergency Light
- Part time: 157 hours, 118 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN SDF, FLIGHT 2068, THE PILOT WROTE UP THAT THE EMERGENCY LIGHTS ARE INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 4 LIGHT STRIP IAW EMB 145 AMM-33-50-12 AND THE NR 3 EMERGENCY BATTERY IAW EMB-145 AMM-43-50-04, OPS CHECKED GOOD.
